MathSciNet Relay Station
MathSciNet bibliographic data
MR1962765 11A25 (20D60)
Sándor, József; Bege, Antal The Möbius function: generalizations and extensions. Adv. Stud. Contemp. Math. (Kyungshang) 6 (2003), no. 2, 77–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement